Can you take paracetamol and aspirin together?


Quick Answer

It is safe to take aspirin and paracetamol together, according to BMJ Group Medical Reference. The combination of aspirin, paracetamol and caffeine is found in the drug Anadin Extra, prescribed to treat migraines.

Continue Reading

Full Answer

When taken in combination, aspirin, paracetamol and caffeine reduce pain and reduce noise and light sensitivity, explains the BMJ Group Medical Reference. Aspirin stops the body from producing prostaglandins, a naturally occurring chemical in the made in the body in response to injury or pain, which causes inflammation. The reduction of inflammation in the body reduces pain sensitivity. Paracetamol works alongside aspirin to ease pain as well. The addition of caffeine narrows blood vessels and allows aspirin to work more effectively.

Learn more about Drug Interactions

Related Questions